# SDR IXXA08SMN078S

- Difficulty date: February 15, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD AILERON UPPER SKIN HAS DENT AND NO STANDARD REPAIR AT STATION XA 580.000 TO XA 610.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS.  BALANCED AND FOUND MOMENT WITHIN LIMITS MOMENT: 3331.3 INCH POUND.  INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW DC8 SRM 51-1-11, DC8 SRM 57-8-1 FIGURE 1, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIGURE 4 ITEM "B" AND "K", DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, DC8 SRM 51-1-8B, AND DC8 SRM 51-4-1 PAGE 1 AND 2,
